MAUDE Adverse Event Report: OMNILIFE SCIENCE APEX KNEE SYSYEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL

OMNILIFE SCIENCE APEX KNEE SYSYEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Catalog Number KP-0045L
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 08/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.This report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
A complaint was initiated for a patient who underwent a knee revision surgery on (b)(6) 2025.The original surgery is dated (b)(6) 2023.The reason for revision is reported loosening.During the revision the femur, tibial tray, insert and bolt were removed and replaced with a new implants.

Brand Name
APEX KNEE SYSYEM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Manufacturer (Section D)
OMNILIFE SCIENCE
480 paramount dr
raynham MA 02767
Manufacturer (Section G)
OMNILIFE SCIENE
480 paramount drive
raynham MA 02767
Manufacturer Contact
jamie demedeiros
480 paramount dr
raynham, MA 02767
MDR Report Key23002863
Report Number1226188-2025-00041
Device Sequence Number18508865
Product Code JWH
UDI-Device Identifier00841690112129
UDI-Public00841690112129
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K102578
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberKP-0045L
Device Lot Number514533
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Initial Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REF: KC-2204L.LOT NUMBER: 522615.; REF: KP-20012.LOT NUMBER: 523785.; REF: KP-22412.LOT NUMBER: 38903.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient SexMale
Patient Weight95 KG